# SDR SWAA2022032232134

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812710
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 847 AND 867 AFT RIGHT FLOOR SHIELD IS CORRODED TOP SKIN SURFACE AS MARKED / REMOVED CORRSION FROM AFT CARGO COMPARTMENT AFT FLOOR SHIELD BETWEEN STA 847 AND 867 IAW BOEING 737 SRM 51-10-02-0G-0 PER 15. USED 10X MAGNIFYING GLASS VERIFY REMOVAL. EVLAUATED MATERIAL LOSS: ORIGINAL =.050' REMAINING =.039' LOSS=.04' MAXIMUM= .101= .005'. FOUND TO BE OUT OF LIMITS IAW BOEING 737 SRM 53-00-53-1A-2 FIG 103 DET D REMOVED AFT FLOOR SHIELD BETWEEN STA 847 AND 867 IN AFT CARGO COMPARTMENT. REPLACED WITH NEW AFT FLOOR SHIELD MPN 146A8127-10 ATAG WN898 IAW BOEING 737 DWG 146A0081 REV- AND BOEING 737 SRM 51.40.02.06.0. RESTORED PROTECTIVE COATING IAW BOEING 737 AMM 51-21-51-620-802 ATAG WN898 MPN 146A8127-10
